MYCOTIC ENDOPHTHALMITIS CAUSED BY PENICILLIUM SP AFTER PARENTERAL DRUG-ABUSE

Title

MYCOTIC ENDOPHTHALMITIS CAUSED BY PENICILLIUM SP AFTER PARENTERAL DRUG-ABUSE

Creator

Swan S K; Wagner R A; Myers J P; Cinelli A B

Publisher

American Journal of Ophthalmology

Date

1985
1985

Subject

Ophthalmology

Format

Journal Article

Search for Full-text

Users with a NEOMED Library login can search for full-text journal articles at the following url: https://libraryguides.neomed.edu/home

Rights

Article information provided for research and reference use only. All rights are retained by the journal listed under publisher and/or the creator(s).

Pages

408-410

Issue

3

Volume

100

Citation

Swan S K; Wagner R A; Myers J P; Cinelli A B, “MYCOTIC ENDOPHTHALMITIS CAUSED BY PENICILLIUM SP AFTER PARENTERAL DRUG-ABUSE,” NEOMED Bibliography Database, accessed October 17, 2021, https://neomed.omeka.net/items/show/7264.

Social Bookmarking